# SDR UPS99229260

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 848.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI FRAME 848.95 LT 2ND FASTENER HOLE ABOVE FLOORLINE IS AT 0.341 AFTER CLEAN UP OF MECHANICAL DAMAGE.  THIS IS OUTSIDE LIMITS OF MAX 0.313.  REPAIR CARRIED OUT IAW APPENDIX B OF EO B727-5310-5474 AND SMRO EO 9 9-08-001 (UPS FILE NO 727-53-2115).
